Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Chronic dizziness, no problem with ears and muscle coordination, bobble head, weak legs

My son has been having constant dizziness for two weeks now. We took him to his pediatric doctor and he said the ears look good ond so did his muscle coordination. That we didnt need to come back until something else happened because he didnt have enough information to go on. He however feels like his head is like a bobble head and his legs , waist down feel funny or noodley . We had gone to a park with an amusement ride and it made things much worse. Then, it took a couple of days to get better, but never fully went away. Any direction you could possibly give us to go or what this could possibly be would be appreciated.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist, Surgical 's  Response

How old is your child? He needs few investigations.( better to be seen by pediatric neurologist first).

He will need MRI brain and spine, NCV and EMG of all 4 limbs, Routine blood tests with serum CPK.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor